Larasaurus_
6 months ago

Update: the reason for my 💩 skin solved

I went to see my professional skin person today. She found out why my skin is acting up - an inflammation caused by pain medication 💊 😵 Yea, wth. Not even a rare side effect of that goo. It’s a prescription medication to take daily for my discus prolapse, and I had already quit and switched to another one, but the inflammation was still going on. (Please guys don’t be afraid to take your prescription meds after reading this. My medication was for pain caused neural damage, and an uncommon, strong one. Talk to your doc if concerned.) She blasted injected my skin with a micro needle around 100 times with stuff including antibiotics (also antioxidants) and freakin pınlɟ ǝnssıʇ pǝɯɐlɟuı was leaking out from under my skin… ╰☆☆ 𝕨𝓞𝐰! ☆☆╮ My skin is feeling a looking better already and tomorrow it should be remarkably better. So, most likely I don’t need a new routine and there’s no skincare product that has been messing with my skin. It has been my pain meds from the beginning😵 Don’t do drugs, kids… I was almost crying after receiving countless injections on inflamed skin (that really hurt) so things ended with a little rest and a sheet mask. I’ll get some sleep now and figure out a new routine tomorrow morning depending on how the skin feels like. Tonight I’m not even allowed to wash my face.

2
2
Log in or sign up to leave a comment

OMG, this reads like a blockbuster! Hope you can get some recharging rest. I must say, you look badass in that sheet mask and with the Dinos! 🤩 I would still approach the skincare as if your skin is very sensitive for this period (which it still is actually - just for internal rather than external reasons) - but I guess there is a room to go a bit more “wild” with products now lol. It’s actually great news that you are not sensitive to a particular skincare ingredient or combo - it can be a pain to find good products if you have to avoid some common stuff.

1
Reply

Thanks😃 Yup, of course I’m still careful. I will avoid actives, but I think I can use my usual moisturizers etc. since they do keep the barrier working well. Not gonna do anything wild (with my skin) until it’s healed. Actually I am sensitive to several things in skincare and am already avoiding all of them. I thought that a new allergy or sensitivity had appeared but seems like this time it was for meds! Makes sense, since topically applied hydrocortisone and antimicrobial lotions did absolutely nothing - normally they help at least temporarily, if it’s a topical skin reaction like a cosmetic allergy. In the beginning I was suspicious of a couple of (small amounts) ingredients in my usual moisturizer and lotion, but turns out it was “a tad bit” worse. An allergic reaction to that medicine could have been 👋🤠 A̶D̶I̶O̶S̶ ̶A̶M̶I̶G̶O̶S̶⚰️🔚 so I was sort of lucky.

Reply